# SDR ABXA20200721139

- Difficulty date: June 23, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,309 hours, 37,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1239 SR39L-39R REMOVED NICK FROM INTERNAL SKIN AREA. AIRCRAFT WAS GROUNDED.
